Skip to main content

Geometric problems in PDEs with applications to fluid mechanics

Searching for OpenAIRE data...

Publications

Self-intersecting Interfaces for Stationary Solutions of the Two-Fluid Euler Equations

Author(s): Diego Córdoba, Alberto Enciso, Nastasia Grubic
Published in: Annals of PDE, 7/1, 2021, ISSN 2524-5317
Publisher: Springer
DOI: 10.1007/s40818-021-00101-6

Stability Results, Almost Global Generalized Beltrami Fields and Applications to Vortex Structures in the Euler Equations

Author(s): Alberto Enciso, David Poyato, Juan Soler
Published in: Communications in Mathematical Physics, 360/1, 2018, Page(s) 197-269, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-017-3063-y

Minimal graphs with micro-oscillations

Author(s): A. Enciso, M.A. Garcia-Ferrero, D. Peralta-Salas
Published in: Journal of Differential Equations, 2018, Page(s) in press, ISSN 0022-0396
Publisher: Academic Press

Beltrami Fields with a Nonconstant Proportionality Factor are Rare

Author(s): Alberto Enciso, Daniel Peralta-Salas
Published in: Archive for Rational Mechanics and Analysis, 220/1, 2016, Page(s) 243-260, ISSN 0003-9527
Publisher: Springer Verlag
DOI: 10.1007/s00205-015-0931-5

Helicity is the only integral invariant of volume-preserving transformations

Author(s): Alberto Enciso, Daniel Peralta-Salas, Francisco Torres de Lizaur
Published in: Proceedings of the National Academy of Sciences, 113/8, 2016, Page(s) 2035-2040, ISSN 0027-8424
Publisher: National Academy of Sciences
DOI: 10.1073/pnas.1516213113

On the existence of stationary splash singularities for the Euler equations

Author(s): Diego Córdoba, Alberto Enciso, Nastasia Grubic
Published in: Advances in Mathematics, 288, 2016, Page(s) 922-941, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2015.09.035

Prescribing the nodal set of the first eigenfunction in each conformal class

Author(s): Alberto Enciso, Daniel Peralta-Salas, Stefan Steinerberger
Published in: International Mathematics Research Notices, 2016, ISSN 1073-7928
Publisher: Oxford University Press

Solutions to the overdetermined boundary problem for semilinear equations with position-dependent nonlinearities

Author(s): Miguel Domínguez-Vázquez, Alberto Enciso, Daniel Peralta-Salas
Published in: Advances in Mathematics, 351, 2019, Page(s) 718-760, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2019.05.017

Vortex reconnection in the three dimensional Navier–Stokes equations

Author(s): Alberto Enciso, Renato Lucà, Daniel Peralta-Salas
Published in: Advances in Mathematics, 309, 2017, Page(s) 452-486, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2017.01.025

Knotted structures in high-energy Beltrami fields on the torus and the sphere

Author(s): Alberto Enciso, Daniel Peralta-Salas, Francisco Torres de Lizaur
Published in: Annales Scientifiques de l'École Normale Supérieure, 50, 2017, Page(s) 995-1016, ISSN 0012-9593
Publisher: Elsevier BV

Fractional powers of the wave operator via Dirichlet-to-Neumann maps in anti-de Sitter spaces

Author(s): Alberto Enciso, María del Mar González, Bruno Vergara
Published in: Journal of Functional Analysis, 273/6, 2017, Page(s) 2144-2166, ISSN 0022-1236
Publisher: Academic Press
DOI: 10.1016/j.jfa.2017.06.009

Bounded solutions to the Allen–Cahn equation with level sets of any compact topology

Author(s): Alberto Enciso, Daniel Peralta-Salas
Published in: Analysis & PDE, 9/6, 2016, Page(s) 1433-1446, ISSN 2157-5045
Publisher: Mathematical Sciences Publishers
DOI: 10.2140/apde.2016.9.1433

Laplace operators with eigenfunctions whose nodal set is a knot

Author(s): Alberto Enciso, David Hartley, Daniel Peralta-Salas
Published in: Journal of Functional Analysis, 271/1, 2016, Page(s) 182-200, ISSN 0022-1236
Publisher: Academic Press
DOI: 10.1016/j.jfa.2016.04.016

The Biot-Savart operator of a bounded domain

Author(s): Alberto Enciso, M. Ángeles García-Ferrero, Daniel Peralta-Salas
Published in: Journal de Mathématiques Pures et Appliquées, in press, 2018, ISSN 0021-7824
Publisher: Elsevier BV

Dislocations of arbitrary topology in Coulomb eigenfunctions

Author(s): Alberto Enciso, David Hartley, Daniel Peralta-Salas
Published in: Revista Matemática Iberoamericana, in press, 2018, ISSN 0213-2230
Publisher: Universidad Autonoma de Madrid

A problem of Berry and knotted zeros in the eigenfunctions of the harmonic oscillator

Author(s): Alberto Enciso, David Hartley, Daniel Peralta-Salas
Published in: Journal of the European Mathematical Society, 20/2, 2018, Page(s) 301-314, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/JEMS/767

Lorentzian Einstein metrics with prescribed conformal infinity

Author(s): Enciso, Alberto; Kamran, Niky
Published in: Journal of Differential Geometry, in press, 2018, ISSN 0022-040X
Publisher: International Press

A problem of Ulam about magnetic fields generated by knotted wires

Author(s): Alberto Enciso, Daniel Peralta-Salas
Published in: Ergodic Theory & Dynamical Systems, in press, 2018, ISSN 0143-3857
Publisher: Cambridge University Press

Uniqueness and characterization theorems for generalized entropies

Author(s): A. Enciso, P. Tempesta
Published in: Journal of Statistical Mechanics, 2018, ISSN 1742-5468
Publisher: Institute of Physics

The Biot–Savart operator of a bounded domain

Author(s): Alberto Enciso, M. Ángeles García-Ferrero, Daniel Peralta-Salas
Published in: Journal de Mathématiques Pures et Appliquées, 119, 2018, Page(s) 85-113, ISSN 0021-7824
Publisher: Elsevier BV
DOI: 10.1016/j.matpur.2017.11.004

Determining an asymptotically AdS Einstein spacetime from data on its conformal boundary

Author(s): Alberto Enciso, Niky Kamran
Published in: General Relativity and Gravitation, 47/12, 2015, ISSN 0001-7701
Publisher: Kluwer Academic Publishers
DOI: 10.1007/s10714-015-1974-5

Beltrami fields with hyperbolic periodic orbits enclosed by knotted invariant tori

Author(s): Alberto Enciso, Alejandro Luque, Daniel Peralta-Salas
Published in: Advances in Mathematics, 373, 2020, Page(s) 107328, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2020.107328

Stationary Phase Methods and the Splitting of Separatrices

Author(s): Alberto Enciso, Alejandro Luque, Daniel Peralta-Salas
Published in: Communications in Mathematical Physics, 368/3, 2019, Page(s) 1297-1322, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-019-03364-0

Approximation theorems for parabolic equations and movement of local hot spots

Author(s): Alberto Enciso, MªÁngeles García-Ferrero, Daniel Peralta-Salas
Published in: Duke Mathematical Journal, 168/5, 2019, ISSN 0012-7094
Publisher: Duke University Press
DOI: 10.1215/00127094-2018-0058

Asymptotics for the Nodal Components of Non-Identically Distributed Monochromatic Random Waves

Author(s): Alberto Enciso, Daniel Peralta-Salas, Álvaro Romaniega
Published in: International Mathematics Research Notices, 2020, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa178